Waiting‐time probabilities in the M/G/1 retrial queue
R. D. Nobel and
Henk Tijms
Statistica Neerlandica, 2006, vol. 60, issue 1, 73-78
Abstract:
This paper deals with the difficult problem of calculating the waiting‐time probabilities in the M/G/1 queue with retrials. The waiting‐time distribution is approximated by a gamma distribution by matching the first two moments. Numerical results indicate that this approximation performs satisfactory for practical purposes.
Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9574.2006.00312.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:stanee:v:60:y:2006:i:1:p:73-78
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0039-0402
Access Statistics for this article
Statistica Neerlandica is currently edited by Miroslav Ristic, Marijtje van Duijn and Nan van Geloven
More articles in Statistica Neerlandica from Netherlands Society for Statistics and Operations Research
Bibliographic data for series maintained by Wiley Content Delivery ().